Browse "Department of Mathematics" by Title
Jump to:
  0-9  |  A  |  B  |  C  |  D  |  E  |  F  |  G  |  H  |  I  |  J  |  K  |  L  |  M  |  N  |  O  |  P  |  Q  |  R  |  S  |  T  |  U  |  V  |  W  |  X  |  Y  |  Z  |   »
Results 460 to 479 of 1361
< Previous  Page 23 of 69  Next >
TypeTitleAuthor(s)YearViews
Identifying projected clusters from gene expression profiles
Proceedings/Conference:
Proceedings - Fourth IEEE Symposium on Bioinformatics and Bioengineering, BIBE 2004
Publisher:
IEEE, Computer Society.
Yip, KY; Cheung, DW; Ng, MK; Cheung, KH2004251
 
Identity polynomials and test polynomials
Journal:
Algebra Colloquium
Publisher:
Springer Hong-Kong Ltd. The Journal's web site is located at http://www.springeronline.com/sgw/cda/frontpage/0,11855,5-40109-70-1120406-0,00.html
Yu, JT1997120
 
Image compression by using mathematical transform
Publisher:
The University of Hong Kong (Pokfulam, Hong Kong)
Chan, Hau-yin.; 陳巧燕1999478
 
Image reconstruction with multisensors
Publisher:
The University of Hong Kong (Pokfulam, Hong Kong)
Sze, Nang-keung.; 施能強2001518
 
Images of coordinate polynomials
Journal:
Algebra Colloquium
Publisher:
Springer Hong-Kong Ltd. The Journal's web site is located at http://www.springeronline.com/sgw/cda/frontpage/0,11855,5-40109-70-1120406-0,00.html
Mikhalev, A; Yu, JT; Zolotykh, A1997151
 
Images of linear coordinates in polynomial algebras of rank two
Publisher:
The University of Hong Kong (Pokfulam, Hong Kong)
Chan, San-toi.; 陳晨代2001284
 
Impact of correlated inputs to neurons: modeling observations from in vivo intracellular recordings
Journal:
Journal of Computational Neuroscience
Yim, MY; Kumar, A; Aertsen, A; Rotter, S201417
 
Impact of Secondary Market on Consumer Return Policies and Supply Chain Coordination
Journal:
Omega
HUANG, X; GU, J; Ching, WK; Siu, T201441
 
Imprimitive parametrization of analytic curves and factorizations of entire functions
Journal:
Journal of the London Mathematical Society
Publisher:
Oxford University Press.
Ng, TW2001151
 
An improved multivariate Markov chain model for credit risk
Journal:
The Journal of Credit Risk
Publisher:
Incisive Media Plc.. The Journal's web site is located at http://www.journalofcreditrisk.com
Ching, WK; Siu, TK; Li, LM; Jiang, H; Li, T; Li, WK2009650
 
An improved ω+ theorem for S1(t)
Journal:
Quarterly Journal of Mathematics
Publisher:
Oxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/
Tsang, KM199167
 
Improving revenue management: a real option approach
Book:
Innovative quick response programs in logistics and supply chain management
Publisher:
Springer
Ching, WK; Li, X; Siu, KTK; Wu, Z2010117
 
Incentive effects of common and separate queues with multiple servers: The principal-agent perspective
Proceedings/Conference:
Proceedings of the International Conference on Computers & Industrial Engineering
Publisher:
IEEE. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/conhome.jsp?punumber=1800022
Choi, SM; Ching, WK; Huang, M2009133
 
Incentive effects of multiple-server queueing networks: the principal-agent perspective
Journal:
East Asian Journal of Applied Mathematics
Publisher:
Global Science Press. The Journal's web site is located at http://www.global-sci.org/eajam/
Choi, SM; Huang, X; Ching, WK; Huang, M2011162
 
Inclusion measures of convex bodies (II)
Journal:
Journal of Shanghai University
Publisher:
Shanghai University. The Journal's web site is located at http://shdy.chinajournal.net.cn/
Xiong, G; Cheung, WS200799
 
Inclusion relations on eigenvalues of principal submatrices
Proceedings/Conference:
Second Workshop on Numberical Ranges and Numerical Radii, Coimbra, Portugal, August 8 - 21, 1994
Tsing, NK1994111
 
The Independence Number of Graphs with a Forbidden Cycle and Ramsey Numbers
Journal:
Journal of Combinatorial Optimization
Publisher:
Springer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1382-6905
Li, Y; Zang, W2003220
 
Inducing high service capacities in outsourcing via penalty and competition
Journal:
International Journal of Production Research
Publisher:
Taylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207543.asp
Ching, WK; Choi, SM; Huang, X2011216
 
Inducing optimal service capacities via performance-based allocation of demand in a queueing system with multiple servers
Proceedings/Conference:
40th International Conference on Computers and Industrial Engineering: Soft Computing Techniques for Advanced Manufacturing and Service Systems, CIE40 2010
Publisher:
IEEE. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/conhome.jsp?punumber=1800022
Choi, SM; Huang, X; Ching, WK2010244
 
Inequalities for differences of Dyson's rank for all odd moduli
Journal:
Mathematical Research Letters
Bringmann, K; Kane, B201037
 
< Previous  Page 23 of 69  Next >
Export Records
Step 1: Select content and export format
  • Citation only
Step 2: Select export method
  • Download